# SDR AALA2018090429005

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 26,629 hours, 10,650 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7312 · Fuel Heater
- Part: Servo
- Condition: Leaking
- Location: Fuel Heater
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUMES IN AFT CABIN DURING FLIGHT. AT FL 220. THE AIRCRAFT WAS GROUNDED. TROUBLESHOT AND FOUND THE NR 1 ENGINE FUEL HEATER SERVO LEAKING.  REPLACED FUEL HEATER SERVO IAW AMM 73-11-07. LEAK CHECKED GOOD,  PACK RUN GOOD.  NO FUMES OF FUEL IN CABIN. OK FOR SERVICE.
